# SDR 96ZZZX3510

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL, 5 O'CLOCK POSITION SKIN IS PULLED UP 0.10 INCH BY 3 INCHES LONG, 0.5 INCH FORWARD WITH A 0.15 INCH CRACK IN UPPER EDGE.  STOP DRILLED CRACK PER SRM 51-10-6.  INSTALLED DOUBLER PER SRM 54-30-3 AND SRM 51-10-2.
